# SDR ASAA9510022

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 65867841
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 112 - DIFFICULT TO GET L-1 DOOR HANDLE ALL THE WAY CLOSED.  ADJUSTED UPPER LOCKING ARM AND DOOR OPERATED NORMALLY.  (Z)
